# SDR CA030122002

- Difficulty date: January 21, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR DID NOT RETRACT AFTER UP SELECTION, FLIGHT RETURNED TO BASE, PASSENGERS OFF LOADED.  NLG CENTERING PROXIMITY SENSOR FOUND TO GIVE FAULTY INDICATIONS ON PSEU, PROXIMITY SENSOR REPLACED.
